MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely decreased alinity i tsh generated from alinity i processing module and provided the following data: on (b)(6) 2026 sample id 105105 tsh result was 0.2512 and when repeated the result was 0.2653 (alinity reference range 0.35-4.94 miu/ml) tsh result on the roche analyzer at another hospital was 0.469 miu/ml.(normal range for tsh assay on the roche analyzer: 0.27-4.2 miu/ml) when the sample was retested on the snibe platform, the resutls were 0.304 miu/ml & 0.28 miu/ml.(snibe reference range: 0.3 - 4.5 miu/ml) patient information: male; 46 years old.Diagnostics: a hypertensive crisis; the patient is not taking any medication.Additional laboratory data provided: ft4 12.97 pmol/l; tni mi rs 2.0 ng/l there was no reported impact to patient management.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24796180
Report Number3005094123-2026-00165
Device Sequence Number10682454
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)260617(10)71591UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Catalogue Number07P48-20
Device Lot Number71591UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age46 YR
Patient SexMale